# SDR 98ZZZX1898

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N130HP
- Make and model: Lkheed C130A
- Aircraft serial: 56538
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 343282L
- Condition: Cracked
- Location: Ws 33
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 2 EACH 1 INCH CRACKS, CHORDWISE BOTTOM WING SURFACE OUTER WS 33, PANEL RISERS AT KING PIN RUN-OUT RIVET HOLE.
